Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Muscle Spasms Joint Pain Hiv Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle spasms in legs- Due to HIV meds?

Dear DoctorI have been on Atripla for just over 1 year. Overthe past week or so I have been suffering from muscle spasms in my calves at irregular intervals. This does not happen after exercise so I am sure not a dehydration problem. Th eproblem...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...peripheral neuropathy (can occasionally). Nerve compression or some form of vascular occlusion would be two fairly common causes of muscle spasms so a good clinical evaluation is indicated. Some hormonal or electrolyte abnormalities, restless... Read more »

Severe Muscle Spasms

I am a 46 y/o male, HIV+ since sometime between 1980-84. I took Rescriptor & Combivir beginning... Read more »

muscle spasms in hands and legs

I recently changed my meds. I am now taking isentress, norvir, reytataz,and viread. Though I am... Read more »
Articles
AIDS InfoNet

Marijuana

...cause blindness. Marijuana also reduces nausea and vomiting in patients taking chemotherapy treatment for cancer. It reduces muscle spasms in people with nerve problems like multiple sclerosis and can help treat some types of pain. These uses led... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Bone Disease and HIV/AIDS

...take more than these amounts unless your health care provider tells you to. Exercise and Healthy Bones If you don't have joint pain, it is also important to exercise on a regular basis. When you exercise your muscles pull against your... Read more »
The Well Project

Side Effects of HIV Drugs

...experience a bad rash or a rash together with any of the following symptoms: fever, lack of energy, excessive tiredness, muscle or joint pain, blisters, blisters in the mouth, and pink eye. Liver Problems Some HIV drugs can cause liver... Read more »
Connect With Others

muscle spasm/tremors/shaking/tremble/jerking

Posted by Anonymous, 2 Replies
does anyone here has such symptoms????? really appreciate your advise. Read more »

muscle spasms and other symptoms

Posted by Anonymous, 1 Reply
...believe may have been HIV pos. About 7 days later I had a sore throat, fever, excessive daytime sweating, followed by muscle and joint pain, and a rash for about 11 weeks and now the muscle spasms, I'm very worried even though my doctor and... Read more »

dj please help

Posted by Anonymous, 2 Replies
...was exposed to hep c and hiv. Are you having any symptoms now ? I am having severe dry mouth, vaginal drynesss, bone pain, muscle spasms, neuropathy like pain sharp pains in knee and wrist different parts of body. My teeth ache all the time.... Read more »

Pain in Calf

Posted by Anonymous, 2 Replies
I was wondering if pain in the calf was a sign of HIV. Its been constant in the right calf for the past 5 or 6 days. Right in the center of the calf close to the knee. Read more »